Alert archive / Alabama / Small Craft Advisories in 2016
Small Craft Advisory 29, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Mar 26, 2016, 8:42 PM CDT. It took effect at Mar 26, 2016, 11:00 PM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2016, 8:42 PM CDT (01:42 UTC)
- In effect from
- Mar 26, 2016, 11:00 PM CDT
- Expired
- Mar 27, 2016, 9:00 AM CDT
- In force
- 10 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
464 WHUS74 KMOB 270142 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 842 PM CDT SAT MAR 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CDT SUNDAY... .MODERATE TO STRONG SOUTHEAST WINDS WILL AFFECT MUCH OF THE MARINE AREA OVERNIGHT DUE TO A FRONTAL BOUNDARY OVER THE REGION. GMZ631-632-650-655-670-675-270945- /O.NEW.KMOB.SC.Y.0029.160327T0400Z-160327T1100Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 842 PM CDT SAT MAR 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CDT SUNDAY. * WINDS...AROUND 20 KNOTS WITH FREQUENT GUSTS OF 25 KNOTS AND HIGHER. * WAVES/SEAS...BAYS AND COASTAL WATERS ROUGH. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
503 WHUS74 KMOB 270941 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 441 AM CDT SUN MAR 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT SUNDAY... .MODERATE TO STRONG SOUTHEAST WINDS WILL AFFECT MUCH OF THE MARINE AREA OVERNIGHT WITH A TROUGH OF LOW PRESSURE OVER THE REGION. GMZ631-632-650-655-670-675-271100- /O.CON.KMOB.SC.Y.0029.000000T0000Z-160327T1100Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 441 AM CDT SUN MAR 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT EARLY THIS MORNING... * WINDS...SOUTHEAST 18 TO 23 KNOTS WITH FREQUENT GUSTS OF 25 KNOTS AND HIGHER. * WAVES/SEAS...BAYS AND COASTAL WATERS ROUGH. SEAS 5 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
218 WHUS74 KMOB 271052 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 552 AM CDT SUN MAR 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT SUNDAY... .MODERATE TO STRONG SOUTHEAST WINDS WILL AFFECT THE MARINE AREA THROUGH MID MORNING WITH A TROUGH OF LOW PRESSURE OVER THE REGION. GMZ630-633>635-271400- /O.EXB.KMOB.SC.Y.0029.000000T0000Z-160327T1400Z/ NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM- CHOCTAWHATCHEE BAY- 552 AM CDT SUN MAR 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * WINDS...SOUTHEAST 18 TO 23 KNOTS WITH FREQUENT GUSTS OF 25 KNOTS AND HIGHER. * WAVES/SEAS...BAYS AND COASTAL WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-650-655-670-675-271400- /O.EXT.KMOB.SC.Y.0029.000000T0000Z-160327T1400Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 552 AM CDT SUN MAR 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CDT THIS MORNING... * WINDS...SOUTHEAST 18 TO 23 KNOTS WITH FREQUENT GUSTS OF 25 KNOTS AND HIGHER. * WAVES/SEAS...BAYS AND COASTAL WATERS ROUGH. SEAS 5 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
834 WHUS74 KMOB 271053 CCA MWWMOB URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MOBILE AL 553 AM CDT SUN MAR 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CDT THIS MORNING... .MODERATE TO STRONG SOUTHEAST WINDS WILL AFFECT THE MARINE AREA THROUGH MID MORNING WITH A TROUGH OF LOW PRESSURE OVER THE REGION. GMZ630-633>635-271400- /O.EXB.KMOB.SC.Y.0029.000000T0000Z-160327T1400Z/ NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM- CHOCTAWHATCHEE BAY- 553 AM CDT SUN MAR 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * WINDS...SOUTHEAST 18 TO 23 KNOTS WITH FREQUENT GUSTS OF 25 KNOTS AND HIGHER. * WAVES/SEAS...BAYS AND COASTAL WATERS ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-650-655-670-675-271400- /O.EXT.KMOB.SC.Y.0029.000000T0000Z-160327T1400Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 553 AM CDT SUN MAR 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CDT THIS MORNING... * WINDS...SOUTHEAST 18 TO 23 KNOTS WITH FREQUENT GUSTS OF 25 KNOTS AND HIGHER. * WAVES/SEAS...BAYS AND COASTAL WATERS ROUGH. SEAS 5 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Mar 26, 6:44 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Mar 26, 6:44 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 644 PM CDT SAT MAR 26 2016 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION... 00Z ISSUANCE...WILL BEGIN WITH PREVAILING SHOWERS OVER THE COASTAL PORTION OF THE WESTERN FLORIDA PANHANDLE AND A VFR CEILING WITH GENERALLY MVFR CEILINGS OVER THE REMAINING PORTION. CEILINGS GRADUALLY LOWER ACROSS THE ENTIRE AREA OVERNIGHT TO LIFR/IFR WITH SHOWERS/THUNDERSTORMS DEVELOPING AND INCREASING IN COVERAGE. PREVAILING SHOWERS/THUNDERSTORMS FOLLOW FOR SUNDAY WITH CEILINGS IMPROVING SOMEWHAT TO IFR/MVFR BY MID SUNDAY MORNING. SOUTHEAST WINDS 5-15 KNOTS SUBSIDE TO AROUND 5 KNOTS OVERNIGHT THEN INCREASE TO NEAR 10 KNOTS SUNDAY MORNING. /29 && .PREV DISCUSSION... /ISSUED 406 PM CDT SAT MAR 26 2016/ NEAR TERM /NOW THROUGH SUNDAY/...AN AREA OF RAIN (SOME LOCALLY HEAVY) MOVED QUICKLY EAST ACROSS THE FCST AREA THIS MORNING. GENERALLY LOW RAIN CHANCES THIS EVENING IN THE WAKE OF THIS RAIN AREA...BUT SOME ISOLATED TO SCATTERED SHOWERS AND STORMS WILL BE POSSIBLE (ESPECIALLY ALONG THE COAST AND INTO PARTS OF SOUTH CENTRAL ALABAMA SOUTH OF I-65. CANCELLED THE FLASH FLOOD WATCH THAT WAS IN EFFECT FOR THIS AFTERNOON AS THE FLASH FLOOD THREAT DIMINISHED...AND NOT REALLY EXPECTING MORE THAN ABOUT A THIRD OF AN INCH QPF OVERALL TONIGHT. RAINS REDEVELOP TONIGHT AS ANOTHER UPPER LEVEL IMPULSE RIDES EAST OVER THE STALLED SFC FRONTAL BOUNDARY...MOVING NORTH FROM THE GULF LATE TONIGHT THROUGH SUNDAY. SOME OF THIS RAINFALL COULD BE LOCALLY HEAVY...AND ANOTHER FLASH FLOOD WATCH MAY BE NEEDED FOR PORTIONS OF THE FCST AREA LATE TONIGHT OR MORE LIKELY ON SUNDAY (MOST LIKELY SOUTHERN HALF)...BUT DUE TO UNCERTAINTIES MENTIONED ABOVE WILL LET THE OVERNIGHT CREW MAKE A FINAL DECISION ON THAT NEED AS THEY WILL HAVE MORE UP TO DATE AND TIMELY DATA AVAILABLE. LOW RAIN CHANCES THIS EVENING INCREASING LATE...WITH LIKELY POPS AGAIN FOR THE WHOLE AREA ON SUNDAY (WITH UP TO 1.5 INCHES OF ADDITIONAL RAINFALL POSSIBLE...ESPECIALLY NEAR THE COAST). OTHERWISE...SOME PATCHY OVERNIGHT FOG OUTSIDE OF RAIN AREAS. LOWS TONIGHT RANGING FROM THE LOW 60S TO THE MID 60S. HIGHS SUNDAY IN THE LOW TO MID 70S. 12/DS SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...SUNDAY NIGHT...RAIN OVER THE AREA ENDS AS AN UPPER SYSTEM PUSHES A PIECE OF ENERGY OVER THE FA EASTWARD...ALONG WITH PUSHING A WEAK FRONT ACROSS THE AREA SUNDAY NIGHT. GUIDANCE MOVES THE RAIN EAST OF THE AREA QUICKLY SUNDAY NIGHT...SO AM EXPECTING THE BULK OF THE RAIN TO BE SOUTHEAST OF THE LAND PORTION OF THE FA BY MIDNIGHT. WITH SKIES CLEARING QUICKLY...FOG IS LIKELY...WITH DENSE NOT BEING RULED OUT DUE TO THE RAIN EXPECTED SUNDAY. WITH THE WEAK NATURE OF THE FRONT... SIGNIFICANTLY COOLER OR DRIER AIR IS SLOW TO MOVE OVER THE FA...KEEPING TEMPS FROM DROPPING SIGNIFICANTLY. LOWS RANGING FROM THE MID 50S NORTHWEST TO LOW 60S SOUTHEAST EXPECTED. MONDAY THROUGH TUESDAY NIGHT...A DIGGING UPPER SYSTEM OVER THE WESTERN CONUS PUSHES SURFACE HIGH PRESSURE QUICKLY EAST...FROM OVER THE MID MISSISSIPPI RIVER TO THE MID ATLANTIC REGION. WITH THIS NORTHEASTERLY PATH OF THE SURFACE HIGH INDICATING THAT ANY ADDITIONAL COOLER AIR MOVING SOUTH OVER THE LOWER MISS RIVER VALLEY...AND THE FA...WILL BE LIMITED. A BIT MORE DRIER AIR DOES MOVE SOUTH OVER THE FA MONDAY INTO MONDAY NIGHT...BUT WITH THE SURFACE HIGH NORTHEAST OF THE FA BY THE END OF THE DAY TUESDAY...MORE ORGANIZED ONSHORE FLOW RETURNS...BRINGING MOISTURE BACK OVER THE FA. TEMPS MONDAY THROUGH TUESDAY REMAIN GENERALLY AT OR ABOVE SEASONAL LEVELS...WITH HIGHS IN THE MID TO UPPER 70S. THE DRIER AIR MOVING OVER THE FA AFFECTS MAINLY THE NORTHERN HALF OF THE FA...LEADING TO A LARGE NORTH-SOUTH GRADIENT WITH RESPECT TO TEMPS MONDAY NIGHT. LOW RANGING FROM THE MID 40S NORTH TO LOW 50S CLOSER TO THE COAST...AROUND 60 ALONG THE BEACHES. TUESDAY NIGHT...WITH THE MOISTURE INFLUX OVER THE FA BEGINNING...LOW RISE BACK TO ABOVE SEASONAL LEVELS...RANGING FROM THE MID 50S OVER THE DRIER NORTHEASTERN PART OF THE FA TO AROUND 60 SOUTHWEST. /16 LONG TERM /WEDNESDAY THROUGH SATURDAY/...WEDNESDAY THROUGH THURSDAY...GUIDANCE IS ADVERTISING THE UPPER SYSTEM OVER THE WESTERN SWINGING EAST OVER THE NORTHERN AND CENTRAL PLAINS...BUT SLOWING AND DEVELOPING A SW-NE RUNNING UPPER TROUGH RUNNING FROM THE NORTHERN PAINS TO THE DESERT SOUTHWEST. GUIDANCE IS BEGINNING TO DIVERGE IN THE HANDLING OF THE ENERGY MOVING THROUGH THIS UPPER TROUGH. ALL AGREE IN THE ENERGY PUSHING A FRONT TOWARDS THE FA...WITH THE MORE AGGRESSIVE GFS PUSHING THE FRONT TO THE FA. THE ECMWF AND CANADIAN STALL THE FRONT WEST OF THE FA. WITH SOUTHERLY FLOW CONTINUING THROUGH THIS PART OF THE FORECAST...RAIN RETURNS. TEMPS REMAIN AT OR ABOVE SEASONAL...WITH HIGHS IN THE MID TO UPPER 70S...LOWS IN THE MID TO UPPER 60S EXPECTED. THURSDAY NIGHT THROUGH SATURDAY...GUIDANCE DIVERGES SIGNIFICANTLY... WITH THE GFS PUSHING THE SURFACE FRONT OVER AND EAST OF THE FA...THE ECMWF AND CANADIAN MOVING THE BOUNDARY TO THE NORTHWESTERN BORDER OF THE FA...WHERE IT STALLS FRIDAY. WITH LITTLE CONFIDENCE IN ANY SOLUTION...HAVE WENT IN THE MIDDLE WITH THE BOUNDARY STALLING OVER THE NORTHERN GULF AND KEEPING RAIN IN THE FORECAST INTO SATURDAY. WITH THE BLENDING OF SOLUTIONS...TEMPS AROUND SEASONAL EXPECTED. /16 MARINE...AN UNSETTLED WEATHER PATTERN WILL CONTINUE THROUGH THE WEEKEND AS A STALLED FRONTAL BOUNDARY REMAINS OVER THE MARINE AREA. SCATTERED TO NUMEROUS SHOWERS AND STORMS CAN BE EXPECTED THROUGH SUNDAY. ANOTHER FRONTAL BOUNDARY WILL MOVE EAST ACROSS THE MARINE AREA SUNDAY NIGHT AND EARLY MONDAY. A GENERAL LIGHT TO MODERATE SOUTHEAST TO SOUTH WIND IS EXPECTED THROUGH SUNDAY NIGHT BUT LOCALLY HIGHER WINDS...WAVES IN AND NEAR SHOWERS AND STORMS. WINDS WILL SHIFT TO THE NORTHWEST IN THE WAKE OF THE COLD FRONTAL PASSAGE BY EARLY MONDAY...WITH RAINS ENDING. HIGH PRESSURE WILL BUILD EAST ACROSS THE MARINE AREA DURING THE MIDDLE OF THE WEEK. 12/DS && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Mar 26, 6:54 AM CDT, 13 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 654 AM CDT SAT MAR 26 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-271200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 654 AM CDT SAT MAR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A MODERATE RISK OF RIP CURRENTS IS FORECAST ALONG THE BEACHES OF SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE TODAY AND TONIGHT. THERE WILL BE SUFFICIENT INSTABILITY ALOFT FOR THUNDERSTORMS IN THE NEAR TERM. THE RISK OF WIDESPREAD SEVERE WEATHER IS LOW. BRIEF LOCALLY HEAVY...VISIBILITY REDUCING RAINS ARE POSSIBLE OVER THE COASTAL COUNTIES TODAY. SOME OF THESE RAINS COULD LEAD TO LOCALIZED FLOODING PROBLEMS .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A MODERATE RISK OF RIP CURRENTS IS FORECAST ALONG THE BEACHES OF SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE ON SUNDAY. THERE IS A VERY SMALL CHANCE OF STRONG TO ISOLATED SEVERE THUNDERSTORMS EASTER SUNDAY...AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. ADDITIONAL WIDESPREAD RAINFALL AMOUNTS WILL RANGE FROM A HALF INCH ACROSS OUR NORTHERN ZONES TO 1.25 INCHES ACROSS OUR SOUTHERN ZONES. LOCALIZED HIGHER AMOUNTS AROUND ONE INCH ARE POSSIBLE ACROSS OUR NORTHERN ZONES...WITH 2 TO 3 INCHES POSSIBLE ACROSS THE SOUTHERN COUNTIES OF MISSISSIPPI AND ALABAMA AS WELL AS THE WESTERN FLORIDA PANHANDLE. SOME OF THESE LOCATIONS COULD EXPERIENCE LOCALIZED FLOODING AROUND POOR DRAINAGE AREAS AND SMALL STREAMS. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN FOR THE LATTER HALF OF NEXT WEEK WITH NEXT WEATHER SYSTEM SINKING INTO THE DEEP SOUTH. ALTHOUGH STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE...THE MAIN THREAT WILL BE HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY. GMZ630>635-650-655-670-675-271200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 654 AM CDT SAT MAR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT PATCHY DENSE FOG...REDUCING VISIBILITY TO LESS THAN A MILE AT TIMES...POSSIBLE THIS MORNING ACROSS BAYS AND SOUNDS. WINDS...WAVES AND SEAS LOCALLY HIGHER IN AND NEAR SHOWERS AND STORMS. FREQUENT LIGHTNING AND VISIBILITY REDUCING HEAVY RAINS CAN ALSO BE EXPECTED IN THE STRONGER MARINE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS...WAVES AND SEAS LOCALLY HIGHER IN AND NEAR SHOWERS AND STORMS ON EASTER SUNDAY AND AGAIN DURING THE LATTER HALF OF THE NEXT WEEK. FREQUENT LIGHTNING AND VISIBILITY REDUCING HEAVY RAINS CAN ALSO BE EXPECTED IN THE STRONGER MARINE STORMS.
In the hours before
Special weather statement, Mar 26, 4:48 PM CDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
448 PM CDT SAT MAR 26 2016
ALZ264-266-FLZ201-202-262245-
BALDWIN CENTRAL AL-BALDWIN COASTAL AL-ESCAMBIA COASTAL FL-
ESCAMBIA INLAND FL-
448 PM CDT SAT MAR 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BALDWIN AND SOUTH
CENTRAL ESCAMBIA COUNTIES UNTIL 545 PM CDT...
AT 447 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER STRONG
THUNDERSTORMS NEAR ORANGE BEACH AND EXTENDING OFFSHORE FOR
ABOUT 10 MILES...MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 35 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PENSACOLA...FOLEY...GULF SHORES...ORANGE BEACH...GOULDING...BRENT...
BELLVIEW...WEST PENSACOLA...GONZALEZ...FERRY PASS...PENSACOLA
INTERNATIONAL AIRPORT...MYRTLE GROVE...ENSLEY...ELBERTA...PERDIDO BEACH
AND LILLIAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3025 8773 3026 8772 3026 8775 3027 8772
3028 8773 3070 8741 3052 8716 3042 8718
3037 8732 3037 8727 3035 8726 3034 8729
3032 8726 3032 8727 3034 8731 3033 8732
3032 8732 3032 8738 3024 8773
TIME...MOT...LOC 2147Z 228DEG 28KT 3026 8761Local storm report, Mar 26, 6:05 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
605 PM CDT SAT MAR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL 5 N BELLVIEW 30.54N 87.31W
03/26/2016 M1.00 INCH ESCAMBIA FL TRAINED SPOTTER
1 INCH HAIL REPORTED BY USAF EMPLOYEE NEAR PINE FOREST
RD. TIME ESTIMATED VIA RADAR.
&&
RROGERSLocal storm report, Mar 26, 6:06 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
606 PM CDT SAT MAR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HAIL 4 NNW GONZALEZ 30.63N 87.31W
03/26/2016 E1.00 INCH ESCAMBIA FL TRAINED SPOTTER
SPOTTER REPORTS 1 INCH HAIL NORTHEAST OF PACE, FL. TIME
ESTIMATED VIA RADAR.
&&
RROGERSLocal storm report, Mar 26, 6:33 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
633 PM CDT SAT MAR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL 5 NNW BRENT 30.53N 87.25W
03/26/2016 M1.00 INCH ESCAMBIA FL BROADCAST MEDIA
1 INCH HAIL REPORTED NEAR DELUNA LANES ON HUMMINGBIRD
BLVD. TIME FROM RADAR
&&
RROGERSLocal storm report, Mar 26, 6:37 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
637 PM CDT SAT MAR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL 5 NW BAGDAD 30.66N 87.08W
03/26/2016 M1.25 INCH SANTA ROSA FL PUBLIC
LARGE HAIL REPORTED OFF PINE BLOSSOM RD. TIME ESTIMATED
FROM RADAR.
&&
RROGERSThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 8:06 PM CDT | Special Marine Warning | MOB | 54 min | |
| Mar 26, 8:16 PM CDT | Special Marine Warning | MOB | 119 min | |
| Mar 26, 8:58 PM CDT | Special Marine Warning | MOB | 2 hr | |
| Mar 26, 10:19 PM CDT | Special Marine Warning | MOB | 116 min | |
| Mar 27, 3:15 AM CDT | Flash Flood Watch | MOB | Baldwin, Mobile | 12 hr |
| Mar 27, 4:03 AM CDT | Rip Current Statement | MOB | Baldwin, Mobile | 14 hr |
| Mar 27, 5:47 AM CDT | Special Marine Warning | MOB | 88 min | |
| Mar 27, 7:23 AM CDT | Special Marine Warning | MOB | 97 min | |
| Mar 27, 9:14 AM CDT | Special Marine Warning | MOB | 31 min |
Nearby
Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.